Free-independent sequences in type II 1 factors and related problems
Recent advances in operator algebras - Orléans, 1992, Astérisque no. 232  (1995), p. 187-202
@incollection{AST_1995__232__187_0,
     author = {Popa, Sorin},
     title = {Free-independent sequences in type $II\_1$ factors and related problems},
     booktitle = {Recent advances in operator algebras - Orl\'eans, 1992},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {232},
     year = {1995},
     pages = {187-202},
     zbl = {0840.46039},
     mrnumber = {1372533},
     language = {en},
     url = {http://www.numdam.org/item/AST_1995__232__187_0}
}
Popa, Sorin. Free-independent sequences in type $II_1$ factors and related problems, in Recent advances in operator algebras - Orléans, 1992, Astérisque, no. 232 (1995), pp. 187-202. http://www.numdam.org/item/AST_1995__232__187_0/

[Bi] D. Bisch: On the existence of central sequences in subfactors, Trans. A.M.S. 321 (1990), 117-128. | Article | MR 1005075 | Zbl 0711.46048

[Bo] F. Boca: On the method of constructing irreducible finite index subfactors of Popa, to appear in Pac. J. of Math. | MR 1242197 | Zbl 0795.46044

[C1] A. Connes: Almost periodic states and factors of type III 1 , J. Funct. Analysis, 16 (1974), 415-445. | Article | MR 358374 | Zbl 0302.46050

[C2] A. Connes: Classification of injective factors, Ann. of Math., 104 (1976), 73-115. | MR 454659 | Zbl 0343.46042

[C3] A. Connes: A factor of type II 1 with countable fundamental group, J. Operator Theory, 4 (1980), 151-153. | MR 587372 | Zbl 0455.46056

[D1] J. Dixmier: Quelques propriétés des suites centrales dans les facteurs de type II 1 , Invent. Math., 7 (1969), 215-225. | Article | MR 248534 | Zbl 0174.18702

[D2] J. Dixmier: Les Algébres d'Opérateurs dans l'Espace de Hilbert, Gauthier-Villars, Paris, 1969. | MR 352996 | Zbl 0175.43801

[dlH] P. De La Harpe: Operator algebras, free groups and other groups, to appear. | MR 1372530 | Zbl 0846.46039

[dlHV] P. De La Harpe and D. Voiculescu: A problem on the II 1 factors of Fuchsian groups, to appear. | MR 1372531 | Zbl 0849.46042

[Dy] K. Dykema: Interpolated free group factors, preprint 1992. | MR 1256179 | Zbl 0791.46038

[H] Y. Haagerup: An example of a non-nuclear C * -algebra which has the metric approximation property, Invent. Math., 50 (1979), 279-293. | Article | MR 520930 | Zbl 0408.46046

[J] V. F. R. Jones: Index for subfactors, Invent. Math., 72 (1983), 1-25. | Article | MR 696688 | Zbl 0508.46040

[McD] D. Mcduff: Central sequences and the hyperfinite factor, Proc. London Math. Soc, 21 (1970), 443-461. | Article | MR 281018 | Zbl 0204.14902

[MvN] F. Murray and J. Von Neumann: On rings of operators IV, Ann. of Math., 44 (1943), 716-808. | Article | MR 9096 | Zbl 0060.26903

[PiPo] M. Pimsner and S. Popa: Entropy and index for subfactors, Ann. Scient. Ec. Norm. Sup., 19 (1986), 57-106. | Article | Numdam | MR 860811 | Zbl 0646.46057

[Po1] S. Popa: On a problem of R. V. Kadison on maximal abelian *-subalgebras in factors, Invent. Math., 65 (1981), 269-281. | Article | MR 641131 | Zbl 0481.46028

[Po2] S. Popa: Orthogonal pairs of *-subalgebras in finite von Neumann algebras, J. Operator Theory, 9 (1983), 253-268. | MR 703810 | Zbl 0521.46048

[Po3] S. Popa: Maximal injective subalgebras in factors associated with free groups, Adv. in Math., 50 (1983), 27-48. | Article | MR 720738 | Zbl 0545.46041

[Po4] S. Popa: The commutant modulo the set of compact operators of a von Neumann algebra, J. Funct. Analysis., 71 (1987), 393-408. | Article | MR 880987 | Zbl 0632.46053

[Po5] S. Popa: Correspondences, preprint 1986.

[Po6] S. Popa: Markov traces on universal Jones algebras and subfactors of finite index, Invent. Math. 1992. | MR 1198815 | Zbl 0787.46047

[Po7] S. Popa: Classification of amenable subfactors of type II, IHES preprint, 1992. | MR 1278111 | Zbl 0853.46059

[Ra1] F. Radulescu: The fundamental group of the von Neumann algebra of a free group with infinitely many generators is (0,), preprint, 1990. | MR 1142260 | Zbl 0791.46036

[Ra2] F. Radulescu: Random matrices, amalgamated free products and subfactors of the von Neumann algebra of a free group, preprint, 1992. | MR 1258909 | Zbl 0861.46038

[Ra3] F. Radulescu: Stable isomorphism of the weak closure of the algebras associated with free groups with finitely many generators, preprint, IHES (1991). | MR 1234103

[V1] D. Voiculescu: Symmetries of some reduced free product C * -algebras. In: Operator algebras and their connections with topology and ergodic theory. Lect. Notes in Math. Vol. 1132, 566-588 (1985). | MR 799593 | Zbl 0618.46048

[V2] D. Voiculescu: Circular and semicirular systems and free product factors, In : "Operator Algebras, Unitary Representations, Enveloping Algebras, Progress in Math., vol. 92, Birkhauser, 1990, p. 45-60. | MR 1103585 | Zbl 0744.46055

[V3] D. Voiculescu: The analogue of entropy and Fisher's information measure in free probability, 1992. | Zbl 0820.60001